# SDR DLL15970413

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Condition: Corrosion
- Location: Aft P-Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE BULKHEAD LOWER GORE PANEL WAS FOUND CORRODED IN SEVERAL AREAS BETWEEN STRINGERS 31 AND 33.  THE BONDED GORE DOUBLER WAS FOUND CORRODED BETWEEN STRINGERS 24 AND 33.  THE DAMAGE WILL BE REPAIRED PER ER/A 304834-14 REVISION 'A'.
